# SDR DXTA2024042211579

- Difficulty date: April 22, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000055
- Aircraft time: 2,578 hours, 1,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS6604L4
- Part serial: NSN
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR HANDLE DOES NOT  WORK CORRECTLY. WHEN CLOSING DOOR AND PULLING HANDLE DOWN INTO THE LOCKED POSITION THE HANDLE BINDS UP HALF WAY THROUGH ITS NORMAL FULL TRAVEL. EVIDENCE OF METAL ON METAL RUBBING LOCATED NEAR MIDDLE RIGHT LOCKING PIN.  PERFORMED DOOR LATCH/LOCK ADJUSTMENT & TEST &  DOOR HEALTH CHECK, DATA COLLECTION CHECKLIST, GAINED ACCESS,  INSPECTED ALL COMPONENTS, VERIFING  DOOR RIGGING IAW AMM 52-10-43. FOUND AFT DOOR HINGE O-RING TORN & HANGING FROM HINGE HOUSING.  RESEARCHED AFT DOOR HINGE O-RING.  CONTINUED WITH ADJUSTMENT TEST OF DOOR, VERIFIED  DOOR HINGE RIGGING, PERFORMED LATCH STRIKER RIGGING, FOUND ALL LATCH STRIKER BOLTS TO BE UNDERTORQUED, FOUND FWD BOTTOM LATCH STRIKER BOLT TO BE UNSERVICEABLE,  VERFIED RUB BLOCK RIGGING, VERIFIED DOOR STOP RIGGING, VERIFIED DOOR COUNTERBALANCE RIGGING, VERIFIED STEP ANGLE RIGGING IAW  AMM 52-10-00.   R & R FWD BOTTOM LATCH STRIKER BOLT. INSTALLED & TORQUED, CONTINUED WITH LATCH STRIKER RIGGING, TORQUED & VERIFIED RIGGING OF ALL REMAINING LATCH STRIKERS. GAINED ACCESS TO DOOR HINGE BOLTS, INSPECTED HINGE BOLTS, LUBRICATED HINGE BOLTS & DOOR PINS.  ACCOMPLISHED PRESSURIZATION, LEAK CHECKS AS WELL AS FOLLOW ON CHECKS FOR CABIN DOOR IAW AMM 52-10-00 AND 21-30-00. OPS CHECKED GOOD, NO DEFECTS NOTED.
